I am a 19 year old female. I am concerned about my menstrual cycle. About two weeks ago, I noticed spotting in my underwear. It went on for two and a half days. On the first day it was reddish, and on the second day, it seemed a bit brownish. I was supposed to get my periods four days ago. Last week, I felt slight cramping, and I was quite sure that my period would start, but it did not. On the same week that the spotting happened, my boyfriend and I were intimate. He was rubbing my genitals very very roughly, but we did not have sex. He did not even stick his finger in me. I am still a virgin.
A little background on my period and my health: I started my first period when I was 13. Since then, I have always had very painful cramps every time. Also, I would experience some nausea and diarrhea. The bleeding is somewhat heavy. I cannot remember if I have ever had a light period. My periods are sometimes irregular. But, they go back to normal by themselves. They would be late by a maximum of a couple of days or a week.
I have gotten my blood work done last spring, and everything was normal, except maybe a slightly elevated testosterone level, which my doctor concluded to be normal for my age. I was tested for polycystic ovarian syndrome, and I was negative for that. I was also tested for thyroid problems, and my doctor did not say anything was abnormal. I do not think I am anemic, but it does run in my mother's family. My mother was also diagnosed with stage two breast cancer last year. Other than that, I am healthy. I do not feel any other symptoms. I weigh around 51 kg, and I am 5 foot 3. I do not know if this piece of information will help, but I am a first-year medical student, and my stress levels have been extremely high lately.
Welcome to icliniq.com.
How are you doing? That was an excellent and elaborate history. You will do well in medicine. And, I am happy that I can use medical terms. Let me tell you though that the only significant part of this history was the high-stress levels which you laughed away.
Hope I have clarified your query. Do write back. All the best.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
.. gone through your query and understand the concerns. I-pill has the usual side effect of delaying the next expected periods by two to three weeks. So, most likely her periods are delayed due to the pill. I will suggest her to get a urine pregn... Read fullMy daughter suffers with heavy periods and weight gain. What to do?
.. a case of PCOS (polycystic ovary syndrome). She is having anovulatory cycles with decreased estradiol levels and painful menses with severe premenstrual symptoms. She needs to be placed on low dose oral contraceptive pills for at least three to... Read fullWhat does abdominal cramps during pregnancy indicate?
.. cramping by holding or placing your hand on top of your abdomen. Differentiate the feeling and softness of the abdomen when you feel the cramping versus when you do not have the cramps. The actual labor cramps would feel like a menstrual pain acco... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now